On the solutions of the differential overland flow equation

Research output: Contribution to journalArticle

Abstract

In this paper we study the overland flow equation for an arbitrary positive value of the rating exponent m. We write the general solution of the equation and generalize the series solution given in [1] and [2]. Finally, we show how the five solutions presented in [5] are actually a special case of a general formula valid for any rational m≥1.
Original languageEnglish
Pages (from-to)33-42
Number of pages10
JournalBOLLETTINO DI MATEMATICA PURA E APPLICATA
VolumeIII
Publication statusPublished - 2010

    Fingerprint

Cite this